Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Long-range scattering matrix for Schrödinger-type operators

Shu Nakamura

Vol. 15 (2022), No. 7, 1725–1762
Abstract

We show that the scattering matrix for a class of Schrödinger-type operators with long-range perturbations is a Fourier integral operator with phase function which is the generating function of the modified classical scattering map.

Keywords
scattering matrix, long-range scattering, Fourier integral operators
Mathematical Subject Classification 2010
Primary: 35P25
Secondary: 58J50, 81U05
Milestones
Received: 18 March 2020
Revised: 4 February 2021
Accepted: 25 March 2021
Published: 5 December 2022
Authors
Shu Nakamura
Department of Mathematics
Gakushuin University
Tokyo
Japan